Pain Channel
Topics & Medications
Quicklinks
Related Channels

Lortab Overdose Symptoms

As with any medication, it is possible to take too much Lortab® (hydrocodone/APAP). The effects of a Lortab overdose will vary, based on how much of the drug was taken and whether it was taken with other substances.
 
Possible symptoms of a Lortab overdose can include:
 
  • Difficulty breathing
  • Extreme drowsiness, leading to a coma
  • Vomiting
  • Yellowing of the whites of the eyes and skin (jaundice)
  • Liver failure
  • Cardiac arrest
  • Loss of life.
     
If you have taken too much Lortab, seek immediate treatment. If the overdose was recent, a healthcare provider may induce vomiting, "pump" the stomach, or administer activated charcoal to prevent the body from absorbing Lortab. Also, there are some antidotes that can be administered to help counteract the effects of acetaminophen and hydrocodone.
 
(Click Lortab Overdose for a more in-depth look at possible overdose symptoms. This article also explains when to seek immediate medical care and offers more information on the treatment options that are available for a Lortab overdose.)
 
Warning: 10 Hidden Sources of Lactose
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.